I've stopped Risperdal but side effects continue. New psychiatrist appt tomorrow (2nd appt)... Old psychiatrist prescribed Invega but I never took it because of side effects list... its same as Risperdal. Input? Comments? Suggestions? Thanks!
Hi, sorry, do you mean risperidone? how long ago did you stop it? If only recently and if you stopped taking it suddenly (without tapering) then the side effects can linger for a little while and you may be even experiencing some withdrawal effects? Are you hoping to be switched to a different medication at your appt?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Risperdal - How can doctors justify giving antipsychotics to very young children when they can cause
Posted 14 Nov 2010 • 3 answers
Posted 10 Jan 2011 • 4 answers
Posted 26 Jun 2011 • 6 answers
Posted 7 May 2015 • 1 answer
Posted 17 Aug 2015 • 1 answer